# SDR QEMY20240617001

- Difficulty date: May 24, 2024
- Submitted: June 25, 2024
- Operation: General aviation
- Filed by: GE Aircraft Engine Services Ltd, repair station QEMY466L
- Aircraft: N446L
- Make and model: Boeing 777*
- Engine: Ge GE90115B
- Engine time: 36,210 hours, 4,042 cycles
- System (JASC): 7250 · Turbine Section
- Part: Seal
- Part number: 1865M13G08
- Part serial: GWN10843
- Condition: Deformed
- Location: Engine
- Part time: 36,210 hours, 4,042 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INCOMING CONDITION HIGHLIGHTED IN THE INSPECTIONPROCESS. THE FORWARD MIDDLE RABBET EXHIBITS A DENT WITH BULGING ONTO SURFACE SM AND THEREIS FRETTING TO SURFACE NJ. DR#01980345 REJECTED.  FIRST TIME EXPOSURE OF THIS AREA FROMNEW MAKE. SERVICE RUN CONDITION, NOT A GE WALES INDUCED CONDITION.  TO BE REPORTED IN LINEWITH MANDATORY REPORTING REQUIREMENT 145 AMC 20-8A 9.3.(J) ANY DEFECT IN A LIFE-CONTROLLED CRITICAL PART THAT CAUSES ITS RETIREMENT BEFORE THE COMPLETION OF ITS FULL SERVICE LIFE.
